Pityriasis Rosea

Thursday, March 31st, 2011

Pityriasis Rosea is a mild medical condition that resultsĀ  in inflamed, rose-colored, scaly skin. Pityriasis Rosea is probably resulted from infectious agents, although, non of them had been identified. It may progress at any age, but it is most likely to occur in young adults. Pityriasis Rosea usually appears during fall or spring. The disease […]

Perioral Dermatitis

Tuesday, March 29th, 2011

Perioral Dermatitis is a red, frequently bumpy rash that appears around the chin and mouth. Perioral Dermatitis can look like Rosacea or Acne. However, the normal part of the skin usually separates the lips, edge from the rash. A Corticosteroid and certain oily cosmetics, particularly, moisturizers, tend to result in Perioral Dermatitis or worsen the […]

Drug Rash (Skin Rashes)

Thursday, March 10th, 2011

Drug Rashes are side effects as a result of medications. Most prescription drugs rashes are medication’s allergic reactions. After just taking the first certain drug dose, an individual can become sensitized to such drug. Later drug exposure can trigger further allergies. Generally, within minutes, though in some cases hours or days later, the person’s skin […]

Pemphigus

Wednesday, March 9th, 2011

Pemphigus is not a common condition; in some cases, this is in fact a fatal disease, where bullae (blisters) of different sizes, break out on the penis covering, skin, the vagina, mouth lining, and other membranes. Pemphigus develops most frequently in elderly or middle age individuals. Pemphigus rarely develops in children. The disease is resulted […]

Toxic Epidermal Necrolysis

Sunday, March 6th, 2011

Toxic Epidermal Necrolysis is a medical condition, in which the skin disease becomes life threatening, where skin top layer peels off in sheets. 1/3 of the all Toxic Epidermal Necrolysys cases result from drug reaction, especially to Allopurinol, non-steroidal anti inflammatory medications, barbiturates, sulfa consisting antibiotics, and penicillin. In other 1/3 of the cases, such […]

All information on United Health Directory is meant only for educational purposes.
Consult your doctor if you have questions about your medical condition.
© 2005-2011 Eye Site Media. All rights reserved.